About a month ago, I decreased my dosage of Klonopin from 3mg down to 2.5mg, and with success! I went from 3mg, waited a couple of weeks, then went down to 2.75mg, waited a couple of weeks, and then went down to 2.5mg (with the hopes of getting the current dose down to 1 or 2mg). Due to all of the medication that I currently take, I have to take Ritalin in order for me to stay awake during the day-time (we're not sure if I have narcolepsy aggravated by the meds), and thus the motivation behind the reduction. Also, due to my therapy, I felt that 3mg was simply way too much as I was able to tackle some anxiety related issues. I went through some pretty mild (all things considered) withdrawals, and have been able to maintain the 2.5mg with ease after a week or so. Now that it's been about a month, I'm experiencing withdrawals once again, distinctly different from regular anxiety. I've been increasingly snapping at my kids, having a consistent rapid and heavy heart beats (very different than a regular panic attack), and as time goes on, things have only been getting worse than when I initially made the decrease. I hate the idea of going back up to the original dosage as I hate backtracking, but I'm not really sure what to do. I'm going to give my doc a call tomorrow, but nonetheless am interested if anyone else has any experience with this? Any sort of input would be greatly appreciated! Thanks!
Jeff K